Couldn't find what you looking for?

TRY OUR SEARCH!



My doctor prescribed me Trazodone, and for about a year, I have been taken one 50 mg tablet per night. It really helped me fall asleep and I felt much better after getting sufficient amount of rest, due to this medicine. Recently my life is somewhat normalized and I decided to stop taking the medication finally. However, I have noticed very unpleasant withdrawal effects of Trazodone. I wonder if that is commonly or there is something wrong with my organism.

Loading...


I also went through Trazodone withdrawal, the same as many other people I have heard suffer from the same. For the beginning, I tried to cut down the dosage by half each week, but that seemed to be too fast. I went into severe depression, even though I did not have depression before I started with Trazodone usage. I do not think that you can get any smaller dosage than the 50mg you are taking right now. My advice to you is to get a 'pill cutter' at your drugstore, and cut the pill into quarter-pieces, that is the only way to reduce dosage. I have also heard that some people dissolve their pills in water, then drink only amount they think it would be enough, ¾ for example. I completely understand you probably cannot fall asleep and you are more irritable and restless. I experienced the same, and that is why I would like to help you. Important is that you find out what plays a bigger role in that withdrawal you are suffering of, your chemical addiction to Trazodone or psychological dependence on it. Try with those advices I suggested you, but if you do not succeed, you can always visit your doctor and ask him to help you.
Reply

Loading...

my dad was rx 400 a day for theree years and told to quit cold how long will this withdraw last
Reply

Loading...

can somebody tell me if trasodone is an anti physcotic drug?
Reply

Loading...

Can someone please help me? About one month ago I stopped taking trazodone, 12.5 mg., and clonazepam, .5 mg. per day.
I feel awful. High anxiety, palpitations, dizziness, muscle stiffness, balance problems, suicidal thoughts.
Because I was feeling so badly, I went back on about 6 mg. of trazodone,for about three nights now. I still feel like hell.
I don't know how much more I can take of this. My doctors are of little help.
I went off of these drugs because I was feeling very ill on them, I had been on them for about six months. I am very sensitive to all meds, including tylenol.
Please help!
Reply

Loading...

I have had a neurological syndrome induced by toxic event to seratonin related medications.
The most recent and only drug for me to get out of my system was Trazadone.
I decreased the dosage from 150 to 100 for one week.
Then the one night I decreased it down to 50 mg, I began having seizures and my neurological symptoms flared.
Because I was in the ER throughout the day and night, they did not give me more trazadone..
So I went cold turkey unintentionally.
The siezures continued for the next week and I am still trying to recover with severe depression, fatigues, dizziness, confusion and just plain sick.
My advice, get off the neuro meds because they are more dangerous than most people realize.
Reply

Loading...

How long before my dad will be physically dependent on this drug?
He was just put on it last week
Reply

Loading...

NO there is nothing wrong with your body. Trazadone is the withdrawl from the worst hell you can imagine. Heart racing, cant breath and you think you are going to die. Have your doctor prescribe something valium or zanex that will take that panic away, cut your pills in half and then taper down over weeks and weeks to just grains at a time. Its the only way out of your nightmare.
Reply

Loading...



so Trazodone does get addictive?? My body is traumatized from mrnopause, insomnis, no sleep over 3 hrs a night, and panic disorder. I do not need Trazodone issues as well. After just using at bedtime a 25mg dose, is that ok to stop without tapering???

Plus has anyone used Trazodone only as needed and not every night???

Maybe 50 mg would help me sleep? I wake up alot after using the 25mg and I am so hungover for most of the next day. I am a divorced mon with3 kids and I need to sleep and be awake by 7am every morning and taking this at 9pm aint getting it--I am spacey the next day till noon or so. HELP
Reply

Loading...

I have heard that trazodone does get addictive, so I hope that you're not upset by that. Have you decided to quit it? I think that an antihistamine may help you sleep better, because it causes drowsiness. What do you think?
Reply

Loading...

I've been on Traz for about 7 years (25-50mg) for sleep. Last week I was ill and couldn't get to the pharmacy for my refill for 2-3 days. I didn't even realize that what I was feeling was due to lack of the med. It was horrible! Insomnia, pain, horrible nightmares when I did doze off for few minutes, loud ringing in my ears, dizziness, headache, cold sweat, gastrointestinal issues, numb/tingling face/lips and bizarre crying jags. I forced myself to finally go to get the rx when I realized what was going on. They (as usual!) had a screw up with the refill and I had to wait THREE HOURS! After the first hour, I was sweating like crazy, felt horrible, and could feel the crying coming on. I went out to the car and had a total crying breakdown! It was horrible! I will never let my rx lapse again, believe me. It was worse than anything I've experienced before with any med. I took it immediately upon getting it and took a nap. Felt a million times better! I hope this helps anyone in the same situation.
Reply

Loading...

I didn't see any real answers, just comments regarding trazodone. I am on chemo for lung cancer and needed help sleeping. I have been overdosing it seems and didn't realize how addictive this pills is. Example last night I had a head ache and ended up taking 6 of these pills 50 mg. How do I get off now, refilled prescription 12-18-09 for 60 and now have 28 left. Also taking tylenol pm some, Alka-seltxer plus cold formula about 2 a day hoping it helps the headache and sometimes Aleve. I told my Dr. Monday I would try to cut back and obviouly I am not doing well.
Reply

Loading...

Wow been up all night (3rd night in a row) with insomnia. Run out of my night med Sun night with no money to buy any or no gas money to go get it. Got my check yesterday finally so am able to go get my med today, Thank God. Been having serious withdraws also. Tingly numbing ataxic-like muscle movements, headaches, nausea and symptoms like the flu. Boy will I never do this again. If you Trazodone for insomnia or anxiety DON'T stop taking it cold turkey or you will pay for it!
Reply

Loading...

I suspect that your symptoms are MUCH more a result of quitting the clonazapam than the trazadone.

Benzodiazapines can be hell to get off of--especially if you've been on them for more than a few weeks. Suggest you google "benzodiazopine withdrawal". Also "Heather Ashton" she's the withdrawal guru. After you read up on what you're up against you'll find an online support group very useful--try "benzoexodus". Good luck. It WILL go away--but not nearly fast enough to make you happy.
Reply

Loading...

you cant just stop taking clonazepam!!!! its been said to be more addictive than herion. many, many people have struggled and failed to stop this drug. you must taper off it VERY slowly. like over the course of a year.
Reply

Loading...